# SDR USAA2013091900026

- Difficulty date: September 1, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SEAT TRACK BETWEEN FRAMES 36 TO 41, -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11, AIRBUS DWG D57130300 & D53370500.
